# SDR WX0A2020072073530

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 7,886 hours, 3,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 835813
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED TWO EMERGENCY LIGHTS ILLUMINATED IN-FLIGHT WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION,  LIGHTS LOCATED AT THE MID & MID LEFT,  OVERWING EXIT.  ONE EMERGENCY EXIT LIGHT RIGHT OVERWING ON THROUGH 10,000FT.  PREFORMED TSM 33-51-00-810-836A.  CONFIRMED EPSU (13WL) WAS BAD.  CHANGED THE BATTERY ON EPSU 13WL IAW AMM 33-51-38P 401.  EPSU OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
